Genaue Antwort: 4 Stunden
Though if you’re around 16 years of age, it can be safe to take ibuprofen and Paracetamol together as well as there are not any known harmful side effects of it. But for a safer side, it is advised to keep at least a 4-hour gap between the consumption of these two medicines as per prescription.
Paracetamol overdose can cause serious side effects hence it is advised to always leave at least 4 hours between doses. Do not increase or double the dose if the pain is severe.
How Long After Ibuprofen Can I Take Paracetamol?
It is generally advised to take Ibuprofen and Paracetamol in between a gap of 4 hours. Paracetamol can be generally taken with or without food but it is advised to take ibuprofen a few hours after taking food as it can lead to serious health problems otherwise. The usual adult dose is one or two 500 mg tablets up to 4 times a day.
One of the main differences between the two is that ibuprofen is anti-inflammatory and paracetamol is not. Both drugs are suggested to be taken every four hours and are used to relieve pain and control fever.
Although, ibuprofen is more effective in reducing inflammation and redness caused by diseases and in reducing swelling caused by sprains and sprains. Another major difference is that ibuprofen should be always taken after you have food and should not be taken on an empty stomach because it can irritate the stomach lining and cause ulcers or bleeding.
Therefore, in comparison to paracetamol, ibuprofen is most effective when taken with or immediately after meals. Children are not advised to take ibuprofen and paracetamol at the same time. Instead, it is recommended to switch to another pain reliever when it is time for the next dose if the person does not feel better.
Also, pregnant women should avoid ibuprofen and use acetaminophen instead. Moreover, you must also be careful if you have stomach bleeding, had a stroke or heart problem in the past, or are retired.
|Ibuprofen||20- 30 minutes|
Why Can I Take Paracetamol So Long After Ibuprofen?
A new study found that taking ibuprofen for just one day reduces the risk of a heart attack. A good night’s sleep is the best antidote to pain, so be sure to get some sleep if you feel bad.
Also, the side effects may include feeling sick, stomach pain, feeling tired or sleepy, blackout and blood in your vomit – (a sign of bleeding in your stomach), ringing in your ears, difficulty in breathing, or changes in your heart rate, an allergische Reaktion can cause a rash and swelling, low blood pressure, etc.
A study has proved that paracetamol and ibuprofen reduce the number of cells in the fetus that develop into sperm and eggs. It was published in the journal Environmental Health Perspectives, which was later found that the drug leaves traces in DNA and may affect infants in adulthood.
Therefore women who have previously been advised to avoid ibuprofen during pregnancy and were advised to limit paracetamol intake found that taking pain relievers during pregnancy can harm the fertility of the fetus. But new research proved that both of the drugs can harm the fertility of the embryo.
Hence, If you are taking ibuprofen, it is recommended that you take the lowest dose for as short in time as possible. For short-term pain, such as toothaches or menstrual cramps, you may only need to take the medicine for a day or two.
It is recommended not to use the medications for more than ten days unless you talk to your doctor, and do not use ibuprofen gel, mousse, or spray for more than two weeks without consulting your doctor.
You might need further use of ibuprofen if you have long-term health problems such as rheumatoid arthritis. Your doctor may prescribe medication to protect the stomach from any side effects for people who need to take ibuprofen for more than six months.